Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: ZMA and gyno

  1. #1
    Texsun is offline Junior Member
    Join Date
    Sep 2005
    Location
    Southeast Texas
    Posts
    84

    ZMA and gyno

    I've been taking zma for the last couple of weeks....before i was on it, i had a small pea sized lump under my left nipple, not sure what it was from....now after a couple of weeks on zma, that lump is gone, and i have a slightly bigger lump under my right nipple. Does anyone think the surge in test from zma has caused significantly higher levels of estrogen to form, and if so possibly causing this new lump? any feedback would be appreciated.

  2. #2
    Giantz11's Avatar
    Giantz11 is offline Respected Member
    Join Date
    Jun 2005
    Location
    CT
    Posts
    4,317
    Its very possible.

  3. #3
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    NO ZMA does NOT increase test levels efficently bro srry mainly in your head or from changes in your hormones from outside sources.

    Have you been using alkot of caffiene lately???

  4. #4
    Texsun is offline Junior Member
    Join Date
    Sep 2005
    Location
    Southeast Texas
    Posts
    84
    I only drink 1 cup of coffee in the morning. I just thought it was odd that the lump on the left side disappeared and one formed on the right side...is it like that arcade game where u hit the groundhogs that pop up on the game board? lol

  5. #5
    AnabolicBoy1981 is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    Pennslyvania
    Posts
    2,474
    whats coffee have to do with it?

  6. #6
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    Not many people know this but caffiene is actually an estrogen agonist If he had recently been upping his caffiene intake it could be causing the problem.

    There are actually many things that can upregulate estrogen production that we often overlook.

  7. #7
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    a lot of it is probaly in your head.

  8. #8
    AnabolicBoy1981 is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    Pennslyvania
    Posts
    2,474
    Quote Originally Posted by Bryan2
    Not many people know this but caffiene is actually an estrogen agonist If he had recently been upping his caffiene intake it could be causing the problem.

    There are actually many things that can upregulate estrogen production that we often overlook.
    So would an ECA stack be more effective if we substitute some yohimbe for the caffein? so an EYA stack? I have actaully kinda done this before, and the jolt i get from it is still very good.

    Bryan2, what else upregulates estrogen. sorry to hijack

  9. #9
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    Nope stick with the caffiene it works the best replace the asprin with yohimbine and your good to go though.

    As for the estrogen agonists there are far too many to list and for the most part the vast majority will never see any problem with them as they are really weak but its something to think about if you are having problems with gyno and cant determine the problem.


    Honestly I would just suggest using ibprofen at 800 mgs split up in the day as it is known to reduce estrogen somewhat.

    And for this specific problem you really arnt seeing any major estrogen problems so it should suffice.

    Run tis for a week or 2 and see if the problem goes away

  10. #10
    Join Date
    Apr 2004
    Location
    Noo Yawk
    Posts
    625
    see your doc bro, make sure your test levels are in check...also, are you young? if so, it'll probably just go away on its own.

  11. #11
    AnabolicBoy1981 is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    Pennslyvania
    Posts
    2,474
    Quote Originally Posted by Bryan2
    Nope stick with the caffiene it works the best replace the asprin with yohimbine and your good to go though.

    As for the estrogen agonists there are far too many to list and for the most part the vast majority will never see any problem with them as they are really weak but its something to think about if you are having problems with gyno and cant determine the problem.


    Honestly I would just suggest using ibprofen at 800 mgs split up in the day as it is known to reduce estrogen somewhat.

    And for this specific problem you really arnt seeing any major estrogen problems so it should suffice.

    Run tis for a week or 2 and see if the problem goes away
    Ibuprofin also decreases test. Thats prolly why it decreases estrogen. But i guess if this guy is having gyno problems its worth a go.

  12. #12
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    Quote Originally Posted by AnabolicBoy1981
    Ibuprofin also decreases test. Thats prolly why it decreases estrogen. But i guess if this guy is having gyno problems its worth a go.
    no, it has to do with prostaglandins.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •